# SDR UPS98828214

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FRAME CORRODED BETWEEN LONGERONS 35 LT TO 35 RT AT STA 1700.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW DC8 SRM 51-1-8.  FABRICATED NEW ANGLE, ALODINED, PRIMED AND INSTALLED ANGLE.
